Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Does testosterone enanthanate shot cause stunt penis growth?

User rating for this question
Excellent
Answered by

Pediatrician, Pulmonology
Practicing since : 2003
Answered : 1804 Questions
Question
Age 16 years and 9 months I took 1 testosterone enanthanate shot around 250mg-500mg .. I stopped after one shot. I was going to use to build strength for football but stopped after that one shot after reading side effects of stunted growth and messing up sexual development. Did I stunt the girth growth of my penis my penis seems average in length but I think I'm still growing in girth. Also did I stunt my bone growth? I've asked this question before .. I just want another opinion. Thanks
Posted Tue, 5 Aug 2014 in Child Health
 
 
Answered by Dr. Arun 2 hours later
Brief Answer:
Dont worry

Detailed Answer:
Hi,

Thanks for writing to health care magic.

I really understand your worries after taking the injection with regards to it's side effects. But I would like to assure you that only one injection wouldn't do any harm to your testosterone production or penis length or bone maturation. Only if taken repeatedly every few weeks for 4 to 6 months, the side effects are pronounced . This has been published in various studies.

So one dose shouldnt be harmful if within the recommended dose ( in your case it is within the range )
Refrain from further doses, you should be fine.

Wishing you good health
Regards
Dr Arun
Above answer was peer-reviewed by
 
Follow-up: Does testosterone enanthanate shot cause stunt penis growth? 25 minutes later
Thank you , so how positive are you that it didn't stunt bone growth? Penis growth? I can walk away from this assured that it had no effect on me? Thanks
 
 
Answered by Dr. Arun 2 hours later
Brief Answer:
yes for sure

Detailed Answer:
Highly positive that you are fine. No stunting , etc. Don't worry.
Regards
Above answer was peer-reviewed by
 
Follow-up: Does testosterone enanthanate shot cause stunt penis growth? 33 hours later
Are doctors telling me it didn't have an affect on my penis cause it's a sensitive subject ... Or. Are they telling me the truth ? Could it have negatively affected penis growth at all? I mean if my testosterone was messed up for a month or two I could have grown a lot right? Please help thanks man ... Please give me your honest opinion ..
 
 
Answered by Dr. Arun 11 hours later
Brief Answer:
honest truth

Detailed Answer:
No am telling you the honest truth.
Don't worry, you will be fine. Your growth will be same the same as it would have been without the injection.

Relax.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor